# SDR DL76S030633

- Difficulty date: July 11, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 53,439 hours, 26,097 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 333101582
- Part serial: 70146
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON TRANSIT CHECK SQUIB TEST RIGHT EMERGENCY ESCAPE LIGHT DID NOT ILLUMINATE DURING TEST ONE.  REMOVED AND REPLACED RT OFF WING ESCAPE SYSTEM BATTERY AND POWER PACK PER M/M.  SQUIB TEST CKS NML.
